# SDR 2006UALA02348

- Difficulty date: December 9, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 55,460 hours, 30,185 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE DURING ASCENT.  FOUND APU PNEUMATIC DUCT FOWARD PRESSURE SEAL NOT SECURED (CLAMP OFF).  SECURED PRESSURE SEAL.
